# SDR UPS804702

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FWD PIT CORROSION AROUND NUT, LONG 36 STA 118.  MAINTENANCE REMOVED THE DAMAGED SECTION, FABRICATED AND INSTALLED LONGERON SPLICE IAW SRM 51-1-20D.
